The Riesz decomposition of finely superharmonic functions

Gardiner SJ, Hansen W (2007)
Advances in Mathematics 214(1): 417-436.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Gardiner, Stephen J.; Hansen, WolfhardUniBi
Abstract / Bemerkung
This paper answers a question of Fuglede about minimal positive harmonic functions associated with irregular boundary points. As a consequence, an old and central problem of fine potential theory, concerning the Riesz decomposition, is resolved. Namely, it is shown that, on certain fine domains, there exist positive finely superharmonic functions which do not admit any positive finely harmonic minorant and yet are not fine potentials. (c) 2007 Elsevier Inc. All rights reserved.
Stichworte
harmonic function; finely superharmonic; function; Riesz decomposition; irregular boundary point
Erscheinungsjahr
2007
Zeitschriftentitel
Advances in Mathematics
Band
214
Ausgabe
1
Seite(n)
417-436
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1632698

Zitieren

Gardiner SJ, Hansen W. The Riesz decomposition of finely superharmonic functions. Advances in Mathematics. 2007;214(1):417-436.
Gardiner, S. J., & Hansen, W. (2007). The Riesz decomposition of finely superharmonic functions. Advances in Mathematics, 214(1), 417-436. https://doi.org/10.1016/j.aim.2007.02.012
Gardiner, S. J., and Hansen, W. (2007). The Riesz decomposition of finely superharmonic functions. Advances in Mathematics 214, 417-436.
Gardiner, S.J., & Hansen, W., 2007. The Riesz decomposition of finely superharmonic functions. Advances in Mathematics, 214(1), p 417-436.
S.J. Gardiner and W. Hansen, “The Riesz decomposition of finely superharmonic functions”, Advances in Mathematics, vol. 214, 2007, pp. 417-436.
Gardiner, S.J., Hansen, W.: The Riesz decomposition of finely superharmonic functions. Advances in Mathematics. 214, 417-436 (2007).
Gardiner, Stephen J., and Hansen, Wolfhard. “The Riesz decomposition of finely superharmonic functions”. Advances in Mathematics 214.1 (2007): 417-436.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar